# SDR CALA2021091301565

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 17,973 hours, 1,640 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Faulted
- Location: Nr 10
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ROLL/YAW ASYMMETRY EICAS CAUTION MESSAGE ON CLIMB OUT. WORKED FIM TASK DMC-B787-A-27-00-F2-T8A-421A-A FOR MX MESSAGE 27-1777. ACCOMPLISHED LEF AND RIGHT AILERON TESTS REF AMM LEFT AND RIGHT FLAPERONS TEST REF AMM B787-A-27-11-00-09A-300B-A AND AMM B787-A-27-11-00-10A-300B-A NO FAULTS NOTED. REVISITED LP  FAULT:27-17771 B787-A-27-11-00-07A-300B-A, AMM B787-A-27-11-00-08A-300B-A AND FOLLOWING STEP TO LOCK OUT IN PLACE.  FOUND #10 SPOILER ACTUATOR EXTENSION NOT AS SPECIFIED ON THE FOLLOWING STEP ON DEACTIVATION DDG DMC-B787-A-27-00-00-19A-721B-A. SEE LOG PAGE 7026013(SPOILER ON MEL).
